# SDR SWAA2024080823118

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 49,488 hours, 30,130 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140EF CRACKED.<[01] 05 - OK TO CONTINUE PER [MEL 25-16-01 XB;AFT LOWER CARGO COMPT LINING PANELS & FLOOR PANELS]. WITH SP __1B_______ AND AUTHORIZATION NUMBER __208119_____;[02] PANEL 140EF IS INCORRECT. FLOOR PANEL WITH DAMAGE IS 140BF.
